# SDR DALA2014090804935

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 39,065 hours, 16,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 1B, 2B, 3B INOPERATIVE, FOUND A BROKEN WIRE AT SEAT 1AB SEAT TRACK.  REPLACED FUSE AT BATTERY PACK M730 AND REPAIRED WIRE IAW AMM 33-51 AND SWPM CH 20.  LIGHTS CHECKS OK.
